MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET CC I-BEAM TRAY 67MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET CC I-BEAM TRAY 67MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Udi : (b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as products have been retained by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a total left knee revision last month, approximately 3.5 years after the initial tka, due to tibial loosening.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product is a duplicate and should not have been reported under this mfr number.This report should be voided and a corrected report has been filed under mfr number (b)(4).
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOMET CC I-BEAM TRAY 67MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10677519
Report Number0001825034-2020-03805
Device Sequence Number2757578
Product Code JWH
UDI-Device Identifier00880304000766
UDI-Public(01)00880304000766
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number141222
Device Lot NumberJ3929490
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;